MathSciNet Relay Station
MathSciNet bibliographic data
MR2322916 (2008h:91085) 91B30 (45J05 60J75 91B28)
Chen, Yu-Ting; Lee, Cheng-Few; Sheu, Yuan-Chung An ODE approach for the expected discounted penalty at ruin in a jump-diffusion model. Finance Stoch. 11 (2007), no. 3, 323–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement